Suivre
Anirban Basak
Titre
Citée par
Citée par
Année
Universality of the mean-field for the Potts model
A Basak, S Mukherjee
Probability Theory and Related Fields 168, 557-600, 2017
562017
Invertibility of sparse non-Hermitian matrices
A Basak, M Rudelson
Advances in Mathematics 310, 426-483, 2017
392017
Circular law for the sum of random permutation matrices
A Basak, N Cook, O Zeitouni
322018
Limiting spectral distributions of some band matrices
A Basak, A Bose
Periodica Mathematica Hungarica 63 (1), 113-150, 2011
312011
Limiting spectral distribution of sum of unitary and orthogonal matrices
A Basak, A Dembo
222013
The circular law for sparse non-Hermitian matrices
A Basak, M Rudelson
The Annals of Probability 47 (4), 2359-2416, 2019
21*2019
Sharp transition of the invertibility of the adjacency matrices of sparse random graphs
A Basak, M Rudelson
Probability theory and related fields 180, 233-308, 2021
202021
Upper tail large deviations of regular subgraph counts in Erd\H{o}s-R\'{e}nyi graphs in the full localized regime
A Basak, R Basu
arXiv preprint arXiv:1912.11410, 2019
20*2019
Balanced random and Toeplitz matrices
A Basak, A Bose
192010
Spectrum of random perturbations of Toeplitz matrices with finite symbols
A Basak, E Paquette, O Zeitouni
Transactions of the American Mathematical Society 373 (7), 4999-5023, 2020
152020
Regularization of non-normal matrices by Gaussian noise—the banded Toeplitz and twisted Toeplitz cases
A Basak, E Paquette, O Zeitouni
Forum of Mathematics, Sigma 7, e3, 2019
132019
Limiting spectral distribution of sample autocovariance matrices
A Basak, A Bose, S Sen
132014
Ferromagnetic Ising measures on large locally tree-like graphs
A Basak, A Dembo
arXiv preprint arXiv:1205.4749, 2012
9*2012
Outliers of random perturbations of Toeplitz matrices with finite symbols
A Basak, O Zeitouni
Probability Theory and Related Fields 178 (3-4), 771-826, 2020
82020
The evolving voter model on thick graphs
A Basak, R Durrett, Y Zhang
arXiv preprint arXiv:1512.07871, 2015
82015
Large dimensional random matrices
A Basak
M. Stat. Project Report, 2009
62009
Large subgraphs in pseudo-random graphs
A Basak, S Bhamidi, S Chakraborty, A Nobel
arXiv preprint arXiv:1610.03762, 2016
52016
Diffusion limit for the partner model at the critical value
A Basak, R Durrett, E Foxall
32018
Upper tail of the spectral radius of sparse Erd\H {o} sR\'{e} nyi graphs
A Basak
arXiv preprint arXiv:2109.06242, 2021
12021
Localization of eigenvectors of non-Hermitian banded noisy Toeplitz matrices
A Basak, M Vogel, O Zeitouni
arXiv preprint arXiv:2103.17148, 2021
12021
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20